Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had constipation. Had cashewnuts. Stool is sticky and gummy. Help?

For a long time now I have been constipated all the time. A few weeks ago, I ate some cashew nuts and liked them so much I know I ate more than I should. Now, every time I use the bathroom, I have a BM. It doesn t look strange but is hard to clean myself as it is very sticking and gummy like. Is this normal? I have stopped eating quite so many cashews now and hope that will help. YYYY@YYYY
Asked On : Sat, 2 Feb 2013
Answers:  2 Views:  914
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Prolonged constipation leads to the subsequent stool to contain some mucus. As it gets harder while passing through the gut, expulsion results in some anal mucus coming out with it. This leads to the stickiness. In addition, stickiness could be due to some gut infection like amoebiasis and also depends on the food we eat. Cashew nuts do not contain much dietary fiber and can cause some indigestion when taken in excess and this can lead to difficulty in stools. Try to take more water, add more fiber to your diet and do some regular exercise and practise yoga for constipation relief.Take care.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Geriatrics Specialist Dr. Surendiran Gaj's  Response
hi there,
am dr.surendran
nice to meet you here in HCMagic
There are many causes of constipation including medications, poor bowel habits, low fiber diets, abuse of laxatives, hormonal disorders, and diseases primarily of other parts of the body that also affect the colon.
Some of the following are treatments for relief of constipation.

Dietary fiber (bulk-forming laxatives)
Lubricant laxatives
Emollient laxatives (stool softeners)
Hyperosmolar laxatives
Saline laxatives
Stimulant laxatives
lubiprostone (Amitiza
Combination drugs
misoprostol (Cytotec)
hope helped your query
regards dr.surendiran hcmagic
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor